Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Diarrhea, wheezing, high temperature, tonsillitis. Taken ibuprofen, paracetamol. Suggest?

My 2 yr old son has been prescribed penicillin for tonsillitis 3 days ago. He seems to be getting worse. His temperature was above 40 celcius for most of last night. He is coughing continuously, wheezing intermittently, has diarrhoea and is generally v.unwell. His temperature responded to paracetamol & ibuprofen but is remained above 38 degrees. There is no rash at present. Is this normal for tonsillitis? Could he sensitive to the antibiotics? He did seem to improve a little after I tried him with an antihistamine.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
most of the penicillin antibiotics got resistance now a days. i think a combination with clavulanic acid or macrolide antibiotics can solve this issue. You should re-visit local pediatrician
Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor